Send a Message
to Froobs

Comments

1

Joined

Feb 13, 2012

Froobs Profile

Recent Posts

Tightness in the chest as a side effect of accutane?

I took accutane when I was around 12 and suffered from serious joint pain and had to stop. I just went on it again recently (I'm about to be 17), and I'm 5 days in and I've been experience some tightness in the chest. I only feel it a couple times throughout the day, such as when I change positions if I've been sitting in class or something like that. I'll usually just feel it when I exhale or inhale and then a couple more exhales/inhales afterwards and then it'll go away. It doesn't hurt at all it just feels like slight pressure. When I had my joint pain I was told accutane could not permanently harm my joints in any way and it would just go away when I got off accutane which it did. Will this be the same way? Is it something to be concerned about? Could it result in other health problems? Thanks.  (Feb 13, 2012 | post #1)